# SDR USAA2012050400001

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 69730642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON CREASE BEAM WEB BETWEEN BS 500C TO BS 500D, WL 207, RBL 64.  REPLACED WEB BETWEEN BS 500C TO BS 500D, WL 207, RBL 64 IAW EA 100391A.
